# SDR HALA2019062100326

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,550 hours, 688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR ON FINAL APPROACH THROUGH 2,000'.  RAN ENG 1 WITH FIRST PACK 1 ONLY THEN ENG 1 WITH ONLY PACK 2 NO SMELL NOTED ON EITHER RAN ENG 2 WITH PACK 1&2 SEPARATELY, NO SMELL NOTED, NO PRIOR HISTORY. OK FOR SERVICE.
